# SDR SIMA200715603

- Difficulty date: June 1, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 6,798 hours, 5,903 cycles
- Engine: Allsn AE3007A
- Engine time: 5,565 hours, 4,675 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE30007A1
- Part serial: CAE312798
- Condition: Leaking
- Location: Right
- Part time: 5,565 hours, 4,675 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LAVATORY SMOKE WARNING WITH SMOKE IN CABIN AND FLIGHT DECK.  REMOVED AND REPLACED NUMBER TWO ENGINE IAW AMERICAN EAGLE WORKCARD 72-000-00.  LEAK AND OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
